# SDR UPS97822331

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 975314887
- Condition: Cracked
- Location: Bs 1614
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FRAME SUPPORT BRACKET CRACKED STA 1614 STR 21L.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM'S 51-1-0, 51-1-20 AND 51-1-3.
